I was prescribed 10mg citalopram (generic name for celexa) and that's exactly what happened to me. Not the headaches though. Food tasted like krap, I was feeling nauseous, could hardly eat anything without forcing myself and almost gagging. As soon as they started working on my moods after 6 days, all those symptoms disappeared. Just gone...
Celexa adds to drying the body, so you need to drink even more water. I think that would maybe be able to take care of the headaches. Also hot soups helped me to calm my nausea.
I have taken this before and I had to start with a half a pill and take about 10 days to adjust and then add the other half.
Thanks for your replies. I guess I'll continue for the time being and see how it goes.
Pilgrim --- I can't take Celexa/Prozac/Paxil etc. etc.
They do weird things to me --- like LITERALLY tilt the world to the side and my head feels heavy -- and I yawn non-stop and I get tremors...
Anyhow --- I took XANAX and Lorazepam.
Those both worked TREMENDOUSLY for me --- and I only had to take them as needed.
If you're getting depressed tho - be careful --- OK?
Remember this TX does make you feel strange --- and it DOES mess with your hormones and feelings/emotions.
Most of that is NOT your problem internally - it IS the meds messing with you.
So if you get down --- or notice that you are sliding way too fast into ANGER or DEPRESSION -- get ye to a doc --- or a friend or something --- someone who knows that you're on meds that do mess with you.
My doctor started my on Celexa a week before I started treatment, I found they helped me to sleep great but also found that they were making me tired in the morning while driving to work, although I do have to get up at 5 - 5:30 am to drive a little over an hour to my place of employment. Since I started treatment on Thursday and Friday, Ribaviran on Thursday and first shot on Friday, they don't make me sleepy in the morning, maybe my system is adjusting to them.
Give them a little longer, it will be worth it in the long run!
Thanks for posting. I am curious to see how this ends up working for you.Of course, I hope it works out well in the long run. I'm seeing a physc tonight myself. The anxiety/anger issues have gotten out of hand and I keep it all bottled in where it festers. Not good. My Liver doc gave me Xanex .25 mg while back but it's not doing to much. One a day.Maybe 2 would be more helpful. I am scared, very scared of these physc meds. I hear so much about them. Kind the scared I was before I started treatment.I want out of my skin and my head has become very crowded with anger. I am normally "fun lovin".If there are too many side effects from the physc meds I am going to try to get through my remaining 5 months on my own. Like you, don't want to put in another day feeling any sicker.I hope the Teleapriver works for you. I'm guessing this is your 2nd or more round.